* One Two Three (123) MULTI-SYMPTOM COLD/FLU Relief. Max. Cold Care. Syrup 120 gm. |
* For Common Cold && influenza – Cough suppressant – Antipyretic. |
* Composition: Each 5 mL contains: |
– Paracetamol (acetaminophen) 160mg (3.2g/100mL): effectively relieves pain && reduces fever. |
– Pseudoephedrine Hydrochloride 15mg (0.3g/100mL): potent decongestant to clear blocked nose && sinuses. |
– Chlorpheniramine maleate 1mg (0.02g/100mL): anti-allergic which together with Pseudoephedrine HCl prevents rhinitis |
& && congestion && relieves runny nose. |
* Properties: |
– 1,2,3 is a remedy that is specially prepared to overcome cold && influenza symtoms. |
– 1,2,3 contains Paracetamol which effectively relieves pain && reduces fever. |
– 1,2,3 also contains Pseudoephedrine Hydrochloride, a potent decongestant, to clear blocked nose and sinuses. |
– 1,2,3 The 3rd ingredient, Chlorpheniramine is an anti-allergic which together with Pseudoephedrine |
& Hydrochloride, prevents rhinitis and congestion and relieves runny nose. |
– This unique formulation insures the rapid relief of cold and influenza symptoms |
& allowing the patient to feel better fast and to resume his normal daily activities. |
* Free of Lactose, Alcohol, Salt && Yeast. |
* Indications: temporarily relieves these symptoms: headache, minor aches && pain, runny nose, itchy nose or throat, fever, |
& minor sore throat pain, sneezing, nasal && sinus congestion, itchy && watery eyes. |
* Dosage && Administration: Children |
– 4-11 months: ½ teaspoonful (2.5mL) 3-4 times daily. |
– 1-3 years: ¾ – 1 teaspoonful (3-5mL) 3-4 times daily. |
– 4-8 years: 1 ½ – 2 teaspoonful (7.5-10mL) 3-4 times daily. |
– 9-11 years: 2-3 teaspoonful (10-15 mL) 3-4 times daily. |
– Don’t Exceed the Recommended Daily Doses. |
* Store in a dry place at room temperature (25 degrees C) or below. |
* Produced by: HIKMA Pharma S.A.E. – Egypt. |
الوزن | 100 كيلوجرام |
---|
مراجعتين لـ ONE TWO THREE (COLD – FLU) SYRUP 120 ML
إضافة مراجعة إلغاء الرد
يجب عليك تسجيل الدخول لنشر مراجعة.
PARACETAMOL (ACETAMINOPHEN) 160 MG + PSEUDOEPHEDRINE HCL 15 MG + CHLORPHENIRAMINE MALEATE 1 MG .... per 5 ml
هند (مالك موثوق) –
ياسر الشيخ –
Nada M. –